# SDR TRBA2011100

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 31,932 hours, 30,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSP THE CREW FOUND THE MAIN CABIN ENTRY DOOR EMERGENCY LIGHT OUT.  THE ACFT WAS REMOVED FROM SERVICE.  ADJUSTED BULB AND CHECKED IAW 33-50-00.  NO PARTS REMOVED OR REPLACED.  THE ACFT WAS RETURNED TO SERVICE.
